Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on the global embedding problem for three-dimensional CR manifolds


Author: David E. Barrett
Journal: Proc. Amer. Math. Soc. 102 (1988), 888-892
MSC: Primary 32F25
DOI: https://doi.org/10.1090/S0002-9939-1988-0934861-9
MathSciNet review: 934861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are constructed of compact strictly pseudoconvex real analytic three-dimensional CR manifolds which admit no nonconstant CR functions. Also, the embedding problem for certain CR manifolds is shown to be related to a result of Hadamard on immersed convex hypersurfaces in $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934861-9
Keywords: CR manifolds, CR functions
Article copyright: © Copyright 1988 American Mathematical Society